Bluelight

Thread: Quetiapine, bipolar, weight gain, and exercise

Results 1 to 2 of 2
  1. Collapse Details
    Quetiapine, bipolar, weight gain, and exercise 
    #1
    First time posting but I need some help.

    I am on 800mg of Seroquel and have been for over three years. I went from 110lbs to 200lbs in those years.

    This is the only medication to help me. I heard that tapering down can improve weight loss but I currently dont have insurance and moved to a new state so no pdoc.

    All ive heard are horror stories of not being able to lose weight on seroquel, no matter how hard you try.
    Is it really impossible to lose the weight I've gained? I just got a gym membership and a bike. I'm just really miserable with this weight but dont have many options when it comes to changing meds.
    Last edited by slah317; 17-05-2018 at 02:51. Reason: Title misspelling
    Reply With Quote
     

  2. Collapse Details
     
    #2
    What's the reason for your dose being 800mg?
    It's never impossible to lose weight. That being said, a/p's mess with your endocrine system and catecholamine levels. I went from 75kg to over 115kg in 4-5 months on paliperidone due to insane appetite.
    That being said, I've also lost over 15kg in the past few months due to my system returning to some level of homeostasis.

    If you eat less you'll lose weight. You're probably expending less energy for a variety of reasons (reduced exercise/movement being a big factor) so that will further hinder your ability to maintain/lose weight.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •